MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) LEFT 12 MM HT; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) LEFT 12 MM HT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Reference reports: 0001822565 - 2021 - 02146, 0002648920 - 2021 - 00208, 0002648920 - 2021 - 00206 , 3007963827 - 2021 - 00166.
 
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.The patient demonstrated improvement and high satisfaction through the six month follow up.At the 1 and 3 year follow-ups, the patient was dissatisfied while pain and difficulties increased.No intervention has been reported.Attempts have been made, but there is no additional information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.E1: hospital name: (b)(6) center updated: b4, b5, g3, g6, h1, h2, and h10.Additional information: section e.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: during the initial procedure there were no complications and the review of the provided x-rays found anatomic alignment, bone quality is osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING POSTERIOR STABILIZED (PS) LEFT 12 MM HT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12267743
Report Number0002648920-2021-00207
Device Sequence Number20219044
Product Code JWH
UDI-Device Identifier00889024234451
UDI-Public(01)00889024234451(17)240630(10)63416866
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number42511400712
Device Lot Number63416866
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/16/2021
08/25/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/19/2021
09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight89